Thanks, ladies. Yes, I have had two theories-- 1) that the prednisone wears off at nite, hence the question of this post and splitting the dose or 2) the prednisone itself is working on my stomach at nite and causing me problems.
Last nite I decided to keep food in my stomach as much as possible. I kept eating (small amounts) like every two hours. It seemed to be workiing kinda well, and I hadnt made a lot of trips as the nite wore on. I fell asleep, however, around 3:30 am. (after having eaten at 2:15) and then , the fun began again. It was probably 11 trips before 9 am, each one increasingly more nausea, pain, blood. When I got up, my mother gave me a Prilosec (which is what she was told to take with her pred--but he hadnt mentioned it to me). This caused me lots of dry heaves.
Again, things cleared up again around 11 am. Thank God. So its really confusing. My doc told me to take the Prilosec in the a.m. and Zantac before bed. Will try that tonite. If it doesnt work, Im gonna be admitted tomorrow, cause its been a week on pred with these probs.
Unfortunately I took all 60 mg pred at once this a.m., I wish I had read your responses sooner!!!!
Still appreciate your input, though. ;)
Post Edited (gonnaworkthruthis) : 7/13/2009 10:41:29 PM (GMT-6)